SID.ir New Version

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   2019 , Volume 11 , Number 1; Page(s) 63 To 70.
 
Paper: 

B-Spline Method For Solving Fredholm Integral Equations Of The First Kind

 
 
Author(s):  Maleknejad Kh.*, Rostami Y.
 
* Department of Mathematics, Karaj Azad University, Karaj, Iran
 
Abstract: 
Ill-posed problems arise as inverse problems in many areas of science and engineering. The rst type Fredholm integral equation is a special kind of the inverse problem. A large number of inverse problems of mathematical physics have been translated into the rst type Fredholm integral equation to solve the problem of computing. Fredholm integral equation of the rst kind is one of the inverse problems that arise in many areas of science, physical models such as radiography, stereology, spectroscopy, cosmic radiation and engineering elds such as image processing and electromagnetic. In this paper, we use the collocation method for to nd an approximate solution of the problem by cubic B-spline basis. The proposed method as a basic function led matrix systems, including band matrices and smoothness and capability to handle low calculative costly. The absolute errors in the solution are compared to existing methods to verify the accuracy and convergent nature of proposed method.
 
Keyword(s): Ill-posed problems,Fredholm Integral Equations,Cubic B-spline,Collocation,Regulariza-tion
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

MALEKNEJAD, K., & ROSTAMI, Y. (2019). B-spline Method for Solving Fredholm Integral Equations of the First Kind. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 11(1), 63-70. https://www.sid.ir/en/journal/ViewPaper.aspx?id=715404



Vancouver: Copy

MALEKNEJAD KH., ROSTAMI Y.. B-spline Method for Solving Fredholm Integral Equations of the First Kind. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2019 [cited 2022August12];11(1):63-70. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=715404



IEEE: Copy

MALEKNEJAD, K., ROSTAMI, Y., 2019. B-spline Method for Solving Fredholm Integral Equations of the First Kind. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 11(1), pp.63-70. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=715404.



 
  pdf-File
Yearly Visit 50
 
 
Latest on Blog
Enter SID Blog